# SDR AALA202002079006

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 56,129 hours, 6,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Faulty
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: L1 DOOR SLIDE PARTIALLY OUT. PIN SLIDE BOTTLE. IAW MCM 25-94-25, REPLACED L1 DOOR SLIDE AND L1 DOOR ASST BOTTLE. ALSO SEE AALA202002079007.
